Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Necessary and sufficient conditions for determining a Hill's equation from its spectrum


Author: Wallace Goldberg
Journal: Bull. Amer. Math. Soc. 81 (1975), 423-424
MSC (1970): Primary 34B30; Secondary 34E05
DOI: https://doi.org/10.1090/S0002-9904-1975-13769-4
MathSciNet review: 0367357
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Magnus and S. Winkler, Hill's equation, Interscience Tracts in Pure and Appl. Math., no. 20, Interscience, New York, 1966. MR 33 #5991. MR 197830
  • 2. W. Goldberg, On the determination of a Hill's equation from its spectrum, J. Math. Anal. Appl. (to appear). MR 372301
  • 3. W. Goldberg, On the determination of a Hill's equation from its spectrum, Bull. Amer. Math. Soc. 80 (1974), 1111-1112. MR 364726
  • 4. P. Lax, Personal communication.
  • 5. H. Hoschstadt, On the determination of a Hill's equation from its spectrum, Arch. Rational Mech. Anal. 19 (1965), 353-362. MR 31 #6019. MR 181792

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B30, 34E05

Retrieve articles in all journals with MSC (1970): 34B30, 34E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13769-4

American Mathematical Society